# SDR 95ZZZM275

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 693905
- Condition: Serviceable
- Location: Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 134 - FLL-ATL - AFTER TAKEOFF THE FLIGHT CREW NOTICED THE OIL QUANTITY DROP TO 4 QTS.  THEY RETURNED TO FLL.  MAINTENANCE FOUND A LOOSE OIL CAP.  RESERVICED AND SECURED THE CAP, THE FLIGHT PROCEEDED WITHOUT FURTHER DELAY.  (M)
